# SDR IPXA2016101809532

- Difficulty date: September 30, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARB292047
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E INNER RIB SUPPORT ANGLE CRACKED AT XOS.1089.  REMOVED FABRICATED AND INSTALLED REPLACEMENT ANGLE PER DWG ARN2920 AND SRM 51-35-01.  MINOR.
